# SDR GTIA20130129581

- Difficulty date: January 29, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-131
- Aircraft serial: 2673
- Aircraft time: 26,411 hours, 12,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L2 DOOR ASSIST BOTTLE ACCUMULATOR IAW MM.
